# SDR SWIA201126331

- Difficulty date: May 22, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 26,635 hours, 35,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT SIGN BROKEN.  (FLT 6318)  RE-SECURED FLOOR LEVEL EXIT SIGN.
